advertisement
Question
Posted by: Chani | 2016/06/08

Urbanol 10mg - Weight Gain?

Hallo, I have googled this prescribed meds, but cannot find any real info on Weight Gain when taking Urbanol. Please advise if its common?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist
- 2016/06/09

Weight gain is not listed as side effect for urbanol. If you have a side effect that is not listed on the package insert, please contact your doctor. Your doctor will fill in an adverse report.


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement